Statistics Theory and Methods

[1] Confidence intervals for low dimensional parameters in high dimensional linear models

Cun-Hui Zhang Rutgers University Stephanie S. Zhang Columbia University

Statistics Theory and Methods mathscidoc:1806.33002

Distinguished Paper Award in 2018

Journal of the Royal Statistical Society, 76, 217-242, 2014
[ Download ] [ 2018-06-11 09:41:36 uploaded by CHZhang ] [ 2711 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] ComNet: Combinational Neural Network for Object Detection in UAV-Borne Thermal Images

Minglei Li Xingke Zhao Jiasong Li Liangliang Nan

Information Theory Probability Statistics Theory and Methods Machine Learning Data Analysis Statistics Theory and Methods,Data Analysis mathscidoc:2106.19001

IEEE Transactions on Geoscience and Remote Sensing, 2020.10
[ Download ] [ 2021-06-21 15:30:45 uploaded by liangliangnan ] [ 2579 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Local linear regression smoothers and their minimax efficiencies

Jianqing Fan

Statistics Theory and Methods mathscidoc:1912.43248

The annals of Statistics, 21, (1), 196-216, 1993
[ Download ] [ 2019-12-21 11:32:11 uploaded by Jianqing_Fan ] [ 1545 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The elements of financial econometrics

Jianqing Fan Qiwei Yao

Statistics Theory and Methods mathscidoc:1912.43388

2017.3
[ Download ] [ 2019-12-21 11:41:13 uploaded by Jianqing_Fan ] [ 1523 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Lithium-ion battery remaining useful life estimation based on nonlinear ar model combined with degradation feature

Datong Liu Yue Luo Yu Peng Jianqing Fan Michael Pecht

Statistics Theory and Methods mathscidoc:1912.43349

Annual Conference of the Prognostics and Health Management Society, 3, 1803-1836, 2012.9
[ Download ] [ 2019-12-21 11:38:53 uploaded by Jianqing_Fan ] [ 1481 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A Path-Integral Approach to Bayesian Inference for Inverse Problems Using the Semiclassical Approximation

Josh C. Chang NIH Van M. Savage UCLA Tom Chou UCLA

Information Theory Mathematical Physics Statistics Theory and Methods Theoretical Physics mathscidoc:1702.19001

Distinguished Paper Award in 2017

Journal of Statistical Physics, 157, 582-602, 2014.11
[ Download ] [ 2017-02-14 09:23:44 uploaded by tomchou ] [ 1441 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Rerandomization Strategies for Balancing Covariates Using Pre-Experimental Longitudinal Data

Per Johansson Uppsala University and IFAU, Uppsala, Sweden; Tsinghua University, Beijing, China Mårten Schultzberg Uppsala University, Uppsala, Sweden

Statistics Theory and Methods mathscidoc:2206.33005

Journal of Computational and Graphical Statistics, 29, (4), 798-813, 2020.5
[ Download ] [ 2022-06-21 17:22:41 uploaded by perj ] [ 1425 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Virus classification in 60-dimensional protein space

Yongkun Li Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China Kun Tian Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China Changchuan Yin Department of Mathematics, Statistics and Computer Science, The University of Illinois at Chicago, Chicago, IL 60607-7045, USA Rong Lucy He Department of Biological Sciences, Chicago State University, Chicago, IL 60628, USA Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China

Statistics Theory and Methods mathscidoc:1611.33001

Molecular Phylogenetics and Evolution, 2016, (99), 10, 2016.3
[ Download ] [ 2016-11-26 21:06:35 uploaded by JackLee ] [ 1374 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Statistical guarantees for the EM algorithm: From population to sample-based analysis

Bivaraman Sivaraman Carnegie Mellon University Martin J. Wainwright Carnegie Mellon University Bin Yu Carnegie Mellon University

Statistics Theory and Methods mathscidoc:1707.33002

Distinguished Paper Award in 2017

The Annals of Statistics, 45, (1), 77-120, 2017
[ Download ] [ 2017-07-19 19:09:23 uploaded by yauawardadmin ] [ 1367 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] General forms of finite population central limit theorems with applications to causal inference

Xinran Li Harvard University Peng Ding University of California

Optimization and Control Statistics Theory and Methods mathscidoc:1706.27001

Gold Award Paper in 2017

Journal of the American Statistical Association, 2017
[ Download ] [ 2017-06-22 13:34:55 uploaded by yauawardadmin ] [ 1356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved